# SDR 2002FA0000035

- Difficulty date: December 14, 2001
- Submitted: January 10, 2002
- Operation: General aviation
- Aircraft: N298AT
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257069
- Engine: Lyc TIO540*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 598881
- Part serial: 94083
- Condition: Mismanufactured
- Location: Engine Tach
- Part time: 418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MAGS FOR 500 HR INSPECTION, NYLON GEARS IN LT MAG DETERORATING, FROSTED APPEARANCE ON BOTH DISTRIB AND CAM GEARS.  MAG HAS ELECT TACH PICK UP IN PLACE OF NORMAL MAG VENT.
